CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Requardt, Manfred (1987) An investigation of (nonadditive) scattering invariants in classical mechanics and quantum theory by differential topological methods. Journal of Mathematical Physics, 28 (8). pp. 1827-1836. ISSN 0022-2488. doi:10.1063/1.527442. https://resolver.caltech.edu/CaltechAUTHORS:REQjmp87

This list was generated on Thu Dec 8 17:51:36 2022 UTC.